, Volume 30, Issue 5, pp 553–563

On the limit of large girth graph sequences


DOI: 10.1007/s00493-010-2559-2

Cite this article as:
Elek, G. Combinatorica (2010) 30: 553. doi:10.1007/s00493-010-2559-2


Let d≥2 be given and let µ be an involution-invariant probability measure on the space of trees TTd with maximum degrees at most d. Then µ arises as the local limit of some sequence {Gn}n=1 of graphs with all degrees at most d. This answers Question 3.3 of Bollobás and Riordan [4].

Mathematics Subject Classification (2000)


Copyright information

© János Bolyai Mathematical Society and Springer Verlag 2010

Authors and Affiliations

  1. 1.Alfred Renyi Institute of the Hungarian Academy of SciencesBudapestHungary